# SDR NACA2015105010028

- Difficulty date: May 1, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 540-727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FLOOR HAS CORROSION ON FLOORBEAM FLANGE STRUCTURE AT BS 727B TO BS 540, RBL45.  OUT OF LIMITS CORROSION WAS NOTED ON THE UPPER CAP OF THE LONGITUDINAL FLOORBEAM LOCATED AT RBL45.  IT WAS NOTED THAT THERE WAS PREVIOUS BLEND ACTIVITY ON THIS CAP.  THE PREVIOUS BLEND ACTIVITY IS DETAILED IN TI: WS5G WHICH HAS NOW BEEN SUPERSEDED BY THIS TI.  THE SUCCESSIVE BLENDS, BY DEFINITION, REDUCE THE CORROSION LEVEL OF THIS REPLACEMENT TO A LEVEL 1, REF KF MCO 3218, WO 1364378.
